# SDR SCNA20250429138

- Difficulty date: January 23, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-83N
- Aircraft serial: 32579
- Aircraft time: 62,072 hours, 39,779 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER, THE FORWARD UPPER MOUNT BUSHINGS PLATING IS WORN.   REMOVED FORWARD UPPER MOUNT BUSHINGS AT RIGHT HAND HORIZONTAL STABILIZER IAW BOEING SERVICE BULLETIN 737-55-1074. FIG. 4 PAG.1 TO 3. REV. 2 DATE, JULY 21/2017, PART 3, PERMANENT REPAIR STEP 5.  INSPECTED THE JOINT, IAW EAR #03 RESPONSE STEP 2, PER SB 737-55-1074 REV 2:  PART 3, PERMANENT REPAIR STEP 6. CORROSION NOTED.  ACCOMPLISHED FILLING THE REPORT FORM FOR AFFECTED JOINT AS PER 737-NG-FTD-55-13002, JOINT DIMENSION REPORT IAW EAR #08 RESPONSE STEP 2. PERFORMED DAMAGE REMOVAL OF THE CORROSION IN THE BARE AREA ONTO THE RHS HOR. STAB. FRONT SPAR UPPER LUG (BORE) UP TO NOMINAL SIZE DIAM: 1.326", IAW EAR ITEM #08 ENG RESPONSE STEP 6 & 8, PER BOEING SB 737-55-1074 FIG. 5.
